# SDR FDEA201701210233

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Seat Track
- Part number: AFA760120
- Condition: Damaged
- Location: Bs 635-674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SEAT TRACK IS DAMAGED AT APPROX. BS 635, LONGERON 48L.  REMOVED AND REPLACED THE SECTION OF SEAT TRACK IAW SRM 53-70-00, FIG.1, PAPE 6.1-6B, VOL.1 AND DWG SR10-53-002.
